# SDR ASAA0946194

- Difficulty date: July 10, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 55,974 hours, 32,059 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 57176248
- Part serial: 0105W6121
- Condition: Cracked
- Location: Cockpit
- Part time: 39,220 hours, 21,617 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/O R2 WINDOW ARCING WITH LITE SMOKE.  TURNED OFF WINDOW HT AND R2 WINDOW OUTER PANE CRACKED.  REMOVED R2 WINDOW REF MM 56 12 11.  TASK CARD 48156001 COMPLETED.  INSTALLED R2 WINDOW REF MM 56 12 11 404 007, OPS NORMAL.
